A female asked:
Av used adapalene n chlindermycin phosphate gel for 2 days n my skin has turned red, burning, peeling n itichy please advise
1 doctor answer • 1 doctor weighed in
Dr. James Fergusonanswered
Pediatrics 48 years experience
Stop for now: Skip a few days to a week and then try an every other day schedule.Your reaction is likely just evidence of increased sensitivity to the meds. If every other day doesn't work out let your doc know.
Created for people with ongoing healthcare needs but benefits everyone.
1.1k viewsAnswered >2 years ago
Last updated Jul 25, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.